MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 5, 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 5, 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number TRULIANT TIB IMP PSC INSERT SZ 5, 10MM
Medical Device Problem Codes Mechanical Problem (1384); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993); Lack of Effect (4065)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Loss of Range of Motion (2032); Discomfort (2330); Ambulation or Postural Difficulties (2544); Implant Pain (4561); Crepitus (4893)
Date of Event 11/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately two years post initial tka, the male patient had a revision for an unknown reason.No additional information available.
 
Additional Manufacturer Narrative
As reported, approximately two years post initial tka, the male patient had a revision for an unknown reason.No additional information available.There is no specific device information provided.The cause of the patient's condition and revision surgery as related to the devices cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b1, b2, b5, g2, h6 (clinical code, impact code, medical device problem code, component code, type of investigation, investigation findings, investigation conclusions) concomitants: (b)(6) 02-010-06-0250 - logic cc femoral size 5, left, (b)(6) 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t, (b)(6) 02-012-60-1880 - logic stem ext 18mm x 80mm, (b)(6) 02-012-60-2080 - logic stem ext 20mm x 80mm, (b)(6) 201-78-81 - 3" trocar, mod.Hex 2pk, (b)(6) 201-78-81 - 3" trocar, mod.Hex 2pk, (b)(6) 201-78-81 - 3" trocar, mod.Hex 2pk, (b)(6) 204-70-00 - tibial stem ext.Screw, (b)(6) 208-05-05 - cc distal fem augment sz 5, 5mm, (b)(6) 208-06-05 - cc distal fem augment sz 5, 10mm.
 
Event or Problem Description
Additional information received reported that the device was implanted in the left knee.The patient suffered and continues to suffer permanent and debilitating injuries and damages, including, but not limited to severe joint pain, limited range of motion, loss of mobility, crepitus, revision surgery, and other injuries presently undiagnosed, which all require ongoing medical care.The patient also suffered from anxiety and emotional distress as a direct result of the injuries.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d, e.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and loss of range of motion or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were added/corrected: b1, b2, g1, h6: clinical code, impact code, medical device problem code, type of investigation,investigation findings, investigation conclusion.The revision reported was likely the result of loss of range of motion and prosthesis wear of their polyethylene component.The cause of the observed wear cannot be confirmed but may be related to bone and/or bone cement overhang of the femoral component.However, loss of range of motion and the series of events cannot be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed as pre-operative radiographs were not provided for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP PSC INSERT SZ 5, 10MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key16604169
Report Number1038671-2023-00495
Device Sequence Number14666357
Product Code JWH
UDI-Device Identifier10885862305459
UDI-Public10885862305459
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRULIANT TIB IMP PSC INSERT SZ 5, 10MM
Device Catalogue Number02-022-44-5010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2023
Supplement Date Received by Manufacturer07/25/2023
02/01/2024
05/06/2025
02/25/2026
Initial Report FDA Received Date03/23/2023
Supplement Report FDA Received Date08/22/2023
01/13/2025
05/07/2025
02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3" TROCAR, MOD. HEX 2PK (3); CC DISTAL FEM AUGMENT SZ 5, 10MM; CC DISTAL FEM AUGMENT SZ 5, 5MM; LGC TIBIAL FIT TRAY CEM SZ 5F / 5T; LOGIC CC FEMORAL SIZE 5, LEFT; LOGIC STEM EXT 18MM X 80MM; LOGIC STEM EXT 20MM X 80MM; SEE H11; TIBIAL STEM EXT. SCREW
Outcome Attributed to Adverse Event Required Intervention; Disability; Hospitalization;
Patient SexMale